# SDR DALA2019061763607

- Difficulty date: June 5, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 64,160 hours, 8,165 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Abnormal
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY PATH LIGHT AT SEAT 2A INOPERATIVE. FOUND PIN PUSHED BACK AT CONNECTOR. RESEATED PIN.
